Vol. 3, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the analytic singular support for the solutions of a class of degenerate elliptic operators

Paolo Albano and Marco Mughetti

Vol. 3 (2021), No. 3, 473–486
DOI: 10.2140/paa.2021.3.473

We study a class of degenerate elliptic operators (which is a slight extension of the sums of squares of real-analytic vector fields satisfying the Hörmander condition). We show that, in dimensions 2 and 3, for every operator L in such a class and for every distribution u such that Lu is real-analytic, the analytic singular support of u, singsuppu, is a “negligible” set. In particular, we provide (optimal) upper estimates for the Hausdorff dimension of singsuppu. Finally, we show that in dimension n 4, there exists an operator in such a class and a distribution u such that singsuppu is of dimension n.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

sums of squares, analytic hypoellipticity, analytic singular support, analytic stratifications
Mathematical Subject Classification
Primary: 35H10, 35H20
Secondary: 35A20, 35A27, 35B65
Received: 17 April 2020
Revised: 8 May 2021
Accepted: 21 June 2021
Published: 12 September 2021
Paolo Albano
Dipartimento di Matematica
Università di Bologna
Marco Mughetti
Dipartimento di Matematica
Università di Bologna